| Catalog Number |
08463662001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable low calcium gen (ca2) results from the cobas pro c 503 analytical unit.Patient 1 initial result was 5.63 mg/dl and the repeat result on the same analyzer was 7.34 mg/dl.The repeat result on the other cobas pro c 503 analytical unit was 7.34 mg/dl.Patient 2 initial result was 5.8 mg/dl and the repeat result on the same analyzer was 7.8 mg/dl.The repeat result on the other cobas pro c 503 analytical unit was 8.1 mg/dl.The result of 7.8 mg/dl.Was believed correct.
Additional Manufacturer Narrative
The reagent lot number was 70571101 with an expiration date of 31-may-2024.The investigation is ongoing.
Additional Manufacturer Narrative
The field service engineer found there was insufficient washing of the sample probe.He cleaned and flushed the probes, performed air purges, and checked the inlet water pressure and gear pump pressure.He adjusted the rinse mechanism dispense levels, probe rinse station, and external rinse levels.He performed horizontal and vertical adjustments for the probes.He adjusted the cell detergent consumption and the cell detergent consumption levels.He added probe special washes and performed a hardware check and precision testing that was acceptable.The investigation determined the service actions resolved the issue.